MAUDE Adverse Event Report: SECURITAS HEALTHCARE SECURITAS HEALTHCARE; CHAIR PAD

SECURITAS HEALTHCARE SECURITAS HEALTHCARE; CHAIR PAD
Model Number 73030
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code Head Injury (1879)
Date of Event 09/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2025, (b)(6).Re: medwatch form mw5163217.Dear (b)(6), on (b)(6) 2024, securitas healthcare (sh) received a medwatch report from your facility reporting of device malfunction.You reported an incident having occurred in (b)(6) 2024.Further you reported that the person involved sustained multiple right sided subdural hematomas.(b)(6) subsequently reached out to you on december 27th and january 6th and requested that the devices in question be returned to securitas healthcare for evaluation.However, to date, none of the reported equipment has been returned.As the devices in question have not been returned to date - i am closing out this filing citing no further action required by securitas healthcare.As a reminder, the testing operation defined on page 40 of the user manual outlines the proper testing protocol to be used when arming the pad and m210 fall monitor.A copy of this user manual is included with this letter for reference.If you have any questions, please feel free to contact me at (b)(6).Sincerely, (b)(6) director of quality and regulatory compliance.
 
Event or Problem Description
Chair alarm pad wedged into the chair and did not alarm when the patient got up.The patient fell and sustained multiple right sided subdural hematomas.

Brand Name
SECURITAS HEALTHCARE
Common Device Name
CHAIR PAD
Manufacturer (Section D)
SECURITAS HEALTHCARE
4600 vine street
lincoln NE 68503
Manufacturer (Section G)
SECURITAS HEALTHCARE
4600 vine st
lincoln NE 68503
Manufacturer Contact
garth jack
4600 vine st
lincoln, NE 68503
8016870327
MDR Report Key21440274
Report Number1929691-2025-00001
Device Sequence Number11913193
Product Code KMI
UDI-Device Identifier00840948102516
UDI-Public00840948102516
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number73030
Device Catalogue Number73030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2024
Initial Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexMale
Patient Weight71 KG
Patient EthnicityNon Hispanic
Patient RaceWhite